# SDR DALA2023112809783

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 25,288 hours, 15,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0081743) EMERGENCY LIGHTS OVER EXIT WINDOWS ILLUMINATED AFTER TAKE OFF. TURMED OFF ROUGHLY 2 MIN LATER. R/R POWER SUPPLY LOCATED BELOW SEAT 16A PER B737 AMM33-51. OPS CK'D OK.
